Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Why have I missed my periods after taking M2 tone tablets ?

hiHi I have been trying to become pregnant since two years but no sucess.. Recently I was suggested by a gync friend from india to take M2 tone tabs ..I tried and continuesly three months after that I had delayed period usually about 40 -55 days after the last period could there be chances of miscaariage? please help
Asked On : Tue, 25 Jan 2011
Answers:  1 Views:  1413
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
if there is bleeding or spotting there is always a chance of miscarriage.
Answered: Fri, 19 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor